Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

Volume 13 (2015)

On schemes for congruence distributivity

I. Chajda / R. Halaš
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475233

Abstract

We present diagrammatic schemes characterizing congruence 3-permutable and distributive algebras. We show that a congruence 3-permutable algebra is congruence meetsemidistributive if and only if it is distributive. We characterize varieties of algebras satisfying the so-called triangular scheme by means of a Maltsev-type condition.

Keywords: congruence distributivity; congruence 3-permutability; congruence n-permutability; diagrammatic scheme; the triangular scheme

Keywords: 08A30; 08B10; 08B05

  • [1] I. Chajda: “A note on the triangular scheme”,East-West J. of Mathem., Vol. 3, (2001), pp. 79–80. Google Scholar

  • [2] I. Chajda and E.K. Horváth: “A triangular scheme for congruence distributivity,”Acta Sci. Math. (Szeged), Vol. 68, (2002), pp. 29–35. Google Scholar

  • [3] I. Chajda and E.K. Horváth: “A scheme for congruence semidistributivity”,Discuss. Math., General Algebra and Appl., Vol. 23, (2003), pp. 13–18. CrossrefGoogle Scholar

  • [4] I. Chajda, E.K. Horváth and G. Czédli: “Trapezoid Lemma and congruence distributivity”,Math. Slovaca, Vol. 53, (2003), pp. 247–253. Google Scholar

  • [5] I. Chajda, E.K. Horváth and G. Czédli: “The Shifting Lemma and shifting lattice idetities”,Algebra Universalis, Vol. 50, (2003), pp. 51–60. http://dx.doi.org/10.1007/s00012-003-1808-2CrossrefGoogle Scholar

  • [6] H.-P. Gumm: “Geometrical methods in congruence modular algebras”,Mem. Amer. Math. Soc., Vol. 45, (1983), pp. viii-79. CrossrefGoogle Scholar

  • [7] B. Jónsson: “Algebras whose congruence lattices are distributive”,Math. Scand., Vol. 21, (1967), pp. 110–121. Google Scholar

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01


Citation Information: Open Mathematics, Volume 2, Issue 3, Pages 368–376, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475233.

Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in